MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG RESORB X; MESH

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG RESORB X; MESH
Model Number 52-306-50-04
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported that there were two different labels on the packaging.
 
Additional Manufacturer Narrative
During the investigation it was determined the second label was a result of a single occurrence and no injury took place.

Brand Name
RESORB X
Common Device Name
MESH
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8451902
Report Number9610905-2019-00107
Device Sequence Number19119516
Product Code JEY
UDI-Device Identifier00888118000637
UDI-Public(01)00888118000637
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
Report Date (Section F) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-306-50-04
Device Lot Number60244320
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2019
Event Location Hospital
Date Report to Manufacturer03/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR